Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 195, NWS San Francisco Bay Area, CA

December 29, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 29, 2012, 2:27 PM PST. It took effect at Dec 29, 2012, 7:00 PM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 2:27 PM PST (22:27 UTC)
In effect from
Dec 29, 2012, 7:00 PM PST
Expired
Dec 30, 2012, 9:00 AM PST
In force
14 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WHUS76 KMTR 292227
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
227 PM PST SAT DEC 29 2012

...LARGE BREAKING WAVES ACROSS SAN FRANCISCO BAR...

PZZ570-300630-
/O.NEW.KMTR.SC.Y.0195.121230T0300Z-121231T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
227 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  EVENING.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-300630-
/O.NEW.KMTR.SC.Y.0195.121230T1500Z-121231T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
227 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST
SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY
  MORNING. 

* SEAS: WILL BECOME CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-300630-
/O.EXT.KMTR.RB.Y.0043.000000T0000Z-121230T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
227 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 AM
PST SUNDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
10 AM PST SUNDAY. 

* SEAS: COMBINED SEAS 10 TO 12 FEET WITH A DOMINANT PERIOD OF 17 
  SECONDS. OCCASIONAL BREAKERS TO 18 FEET ESPECIALLY DURING 
  MAXIMUM EBB CURRENT OF 2.5 KNOTS AT 04:13 PM THIS AFTERNOON 
  AND 1.2 KNOTS AT 05:25 AM SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
3 follow-up statements
743 
WHUS76 KMTR 300511
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
911 PM PST SAT DEC 29 2012

...LARGE BREAKING WAVES ACROSS SAN FRANCISCO BAR...

PZZ545-301315-
/O.CON.KMTR.RB.Y.0043.000000T0000Z-121230T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
911 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 AM PST SUNDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 AM PST SUNDAY. 

* SEAS: COMBINED SEAS 10 TO 12 FEET WITH A DOMINANT PERIOD OF 17
  SECONDS. HIGHER BREAKERS DURING MAXIMUM EBB CURRENT OF 1.2
  KNOTS AT 05:25 AM SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-301315-
/O.CON.KMTR.SC.Y.0195.000000T0000Z-121231T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
911 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-301315-
/O.CON.KMTR.SC.Y.0195.121230T1500Z-121231T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
911 PM PST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST
SUNDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY 
  MORNING. 

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
766 
WHUS76 KMTR 301026
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
226 AM PST SUN DEC 30 2012

...LARGE BREAKING WAVES ACROSS SAN FRANCISCO BAR...

PZZ545-301800-
/O.CON.KMTR.RB.Y.0043.000000T0000Z-121230T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
226 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING. 

* SEAS: COMBINED SEAS 10 TO 12 FEET WITH A DOMINANT PERIOD OF 17
  SECONDS. HIGHER BREAKERS DURING MAXIMUM EBB CURRENT OF 1.2 KNOTS
  AT 5:25 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-301830-
/O.CON.KMTR.SC.Y.0195.000000T0000Z-121231T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
226 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* WINDS: NORTHERLY WINDS AT 15 TO 25 KT.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-301830-
/O.CON.KMTR.SC.Y.0195.121230T1500Z-121231T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
226 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM PST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM PST THIS EVENING. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
806 
WHUS76 KMTR 301700
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
900 AM PST SUN DEC 30 2012


PZZ545-301800-
/O.CAN.KMTR.RB.Y.0043.000000T0000Z-121230T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
900 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR ROUGH BAR. 

* SEAS: NORTHWEST SWELLS BETWEEN 7 AND 9 FEET AT 14 SECONDS WILL
  BE PRESENT THROUGH THE DAY.

$$

PZZ570-301800-
/O.CAN.KMTR.SC.Y.0195.000000T0000Z-121231T0300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
900 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHWEST WINDS BETWEEN 10 AND 20 KT WILL BE PRESENT
  THROUGH THE DAY.

$$

PZZ575-301800-
/O.CAN.KMTR.SC.Y.0195.000000T0000Z-121231T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
900 AM PST SUN DEC 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHWEST WINDS BETWEEN 10 AND 20 KT WILL BE PRESENT
  THROUGH THE DAY.

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 10:25 AM PST, 4 hours 2 minutes earlier.

Area forecast discussion, Dec 29, 10:25 AM PST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1025 AM PST SAT DEC 29 2012

.DISCUSSION...AS OF 9:00 AM PST SATURDAY...AN UPPER LOW OFF THE
CENTRAL CALIFORNIA COAST CONTINUES TO MOVE SLOWLY SOUTHWARD TOWARD
SOUTHERN CALIFORNIA. THIS LOW BROUGHT SHOWERS TO MAINLY THE SAN
FRANSISCO BAY SOUTHWARD...WITH THE HIGHEST ACCUMULATIONS IN
MONTEREY AND SANTA CRUZ COUNTIES. OVER THE PAST SIX HOURS...BIG
SUR RECEIVED A HALF AN INCH OF RAIN.

THE FORECAST WAS UPDATED THIS MORNING TO DROP SNOW LEVELS ACROSS
THE REGION. TEMPERATURES THIS MORNING HOVERED AROUND THE FREEZING
MARK AT AN ELEVATION OF 2200 FEET. LIGHT SNOW ACCUMULATION WILL BE
POSSIBLE DOWN TO 2500 FEET...WITH A RAIN/SNOW MIX POSSIBLE ALL THE
WAY DOWN TO 2000 FEET. A FEW OF THE HIGHEST
ELEVATIONS...ESPECIALLY IN MONTEREY AND SAN BENITO COUNTIES COULD
EASILY SEE BETWEEN 2 AND 5 INCHES OF SNOW THROUGH THIS EVENING.

SHORT TERM MODELS INDICATE THAT RAIN/SNOW SHOWERS WILL CONTINUE
OVER THE SOUTHERN THIRD OF THE REGION THROUGH THE AFTERNOON INTO
THE EVENING HOURS. TONIGHT THESE SHOWERS WILL END WITH DRY WEATHER
PRESENT THROUGH AT LEAST MONDAY MORNING. IN
ADDITION...TEMPERATURES OVERNIGHT ARE FORECAST TO FALL AT OR BELOW
THE FREEZING MARK THROUGH MANY OF THE INLAND LOCATIONS...WITH
LIGHT WINDS AND MOSTLY CLEAR SKIES. IN FACT...A FEW LOCATIONS IN
THE NORTH BAY...AS WELL AS SOUTHERN SAN BENITO COUNTIES WILL FALL
INTO THE MID 20S.

.PREVIOUS DISCUSSION...AS OF 3:30 AM PST SATURDAY...A RAINY START TO THE
WEEKEND THIS MORNING. A COLD UPPER LOW IS CENTERED DUE WEST OF
PIGEON POINT AT THIS HOUR. THE ASSOCIATED FRONTAL RAIN BAND IS
PUSHING NORTHEAST WHILE THE LOW PINWHEELS SSE PARALLELING THE
COAST. RAIN HAS ALREADY TAPERED OFF IN THE NORTH BAY WHILE
PRECIPITATION CONTINUES FROM THE GOLDEN GATE SOUTH. HIGHEST RAIN
RATES HAVE BEEN OBSERVED IN THE SOUTHERN HALF OF THE AREA WITH
ALMOST HALF AN INCH AT BEN LOMAND IN THE SANTA CRUZ MOUNTAINS AS
WELL AS AT SEA LEVEL IN MONTEREY. URBAN LOCATIONS IN THE SF BAY
AREA HAVE RECEIVED UP TO A QUARTER OF AN INCH.

SNOW LEVELS ARE AROUND 3500 FEET THOUGH RAIN SNOW MIX COULD OCCUR
AS LOW AS 2500 FEET. UP TO 2 TO 3 INCHES TOTAL SNOWFALL LIKELY ABOVE
3000 FEET...AND AS MUCH AS 4 INCHES AT HIGHER ELEVATIONS IN THE
SANTA LUCIA MOUNTAINS. SLIPPERY ROADS SHOULD BE EXPECTED ABOVE
2500 FEET.

AREAS OF PRECIP WILL CONTINUE TO MOVE SOUTH TODAY...ENDING ACROSS
THE SF BAY AREA BY MID MORNING AND MRY BAY BY NOON. SOME SHOWERS
WILL STILL BE POSSIBLE IN SOUTHERN MONTEREY COUNTY INTO AFTERNOON.

THE REST OF THE WEEKEND WILL STAY COOL WITH HIGHS ONLY REACHING
INTO THE LOW TO MID 50S. AS CLOUDS CLEAR TONIGHT TEMPERATURES
COULD PLUMMET TONIGHT WITH PATCHY FROST IN NORTH AND EAST BAY
VALLEYS OVERNIGHT. SUNDAY NIGHT WILL BE A DEGREE OR TWO COOLER AS
WINDS REMAIN LIGHT.

THE UPCOMING WEEK AND NEW YEAR LOOK TO START OUT QUIETLY. A CUT
OFF LOW BRUSHES BY THE AREA MONDAY NIGHT INTO TUESDAY...HOWEVER 00Z
MODEL RUNS KEEP NEARLY ALL PRECIP OFFSHORE. ANOTHER SYSTEM LATE
WEDNESDAY MAY PRODUCE LIGHT RAIN ACROSS THE CWA. MODELS REMAIN
UNCERTAIN WITH THE ECMWF OFFERING AN INTERESTING SOLUTION THAT
PLANTS A CUT OFF LOW OVER THE AREA FOR AN EXTENDED PERIOD.
GENERALLY THE PATTERN LOOKS TO DELIVER MOSTLY DRY COOL WEATHER
INTO THE END OF THE WEEK.

&&

.AVIATION...AS OF 10:25 AM PST SATURDAY...A LOW PRESSURE SYSTEM
CENTERED JUST OFF THE BIG SUR COAST IS RESULTING IN EAST NORTHEAST
WINDS AT THE SAN FRANCISCO BAY AREA TERMINALS THIS MORNING. THESE
WINDS WILL BECOME MORE NORTHERLY THROUGH THE DAY TODAY AS THE LOW
CONTINUES SOUTH. THE LOW WILL ALSO RESULT IN SHOWERS IN THE
VICINITY OF THE TERMINALS THIS MORNING AND ISOLATED THUNDERSTORMS
OVER THE OCEAN.

VICINITY OF KSFO...VFR CONDITIONS ARE EXPECTED TO PREVAIL TODAY
WITH SHOWERS IN THE VICINITY OF THE TERMINALS. SHOWERS SHOULD NOT
IMPACT THE TERMINALS. NORTHEASTERLY WINDS WILL PREVAIL TODAY
BECOMING MORE NORTHERLY AS THE DAY PROGRESSES.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS ARE EXPECTED TO
PREVAIL TODAY WITH SHOWERS IN THE VICINITY OF THE TERMINALS.
SHOWERS SHOULD NOT IMPACT THE TERMINALS. THUNDERSTORMS WILL BE
POSSIBLE OVER THE OCEAN. NORTHEASTERLY WINDS WILL PREVAIL TODAY
BECOMING MORE NORTHERLY AS THE DAY PROGRESSES.

&&

.MARINE...AS OF 10:25 AM PST SATURDAY...HIGH SURF...A LONG PERIOD
SWELL CONTINUES TO IMPACT THE COAST TODAY. NORTHWESTERLY SWELLS
ARE RUNNING BETWEEN 10 TO 14 FEET WITH A DOMINANT PERIOD BETWEEN
16 AND 18 SECONDS. MARINERS SHOULD USE CAUTION AROUND REEF AND
SHOALS AS THIS LONG PERIOD SWELL WILL GENERATE LARGE BREAKING
WAVES. ADDITIONALLY BEACH GOERS NEED TO BE AWARE THAT THERE IS A
HIGH POTENTIAL RISK OF BEING WASHED OF THE BEACH OR FROM ROCKS AND
JETTIES BY A SNEAKER WAVE TODAY. THIS SWELL IS EXPECTED TO SLOWLY
DIMINSIH THIS EVENING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
 .TDAY...HIGH SURF ADVISORY...ENTIRE COAST FROM SONOMA COUNTY SOUTH
                              THROUGH MONTEREY COUNTY
                        SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: RILEY/AC
AVIATION/MARINE: LARRY

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 29, 4:36 AM PST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
436 AM PST SAT DEC 29 2012

CAZ006-505-509-529-530-301400-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
436 AM PST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

LONG PERIOD NORTHWEST SWELL WILL IMPACT THE COAST THROUGH
SATURDAY NIGHT. A HIGH SURF ADVISORY IS IN EFFECT.

*  HIGH SURF ADVISORY....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ511-512-517-518-301400-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
436 AM PST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

SNOW LEVELS REMAIN AROUND 3500 FEET ACROSS THE SAN FRANCISCO
BAY AREA AND 3500 TO 4000 FEET ACROSS THE MONTEREY BAY AREA
TODAY. LOCALLY SNOW OR RAIN SNOW MIX MAY FALL AS LOW AS 3000 FEET.
SNOW WILL CONTINUE AT TIMES AT THESE ELEVATIONS THROUGH NOON. UP
TO TWO TO THREE INCHES OF TOTAL ACCUMULATION ARE POSSIBLE ABOVE
3000 FEET AND AND UP TO FOUR INCHES AT THE HIGHEST ELEVATIONS IN
THE SANTA LUCIA MOUNTAINS OF MONTEREY COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-510-513-516-528-301400-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
436 AM PST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

LIGHT RAIN ENDS FROM NORTH TO SOUTH SATURDAY. SKIES CLEAR SATURDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CLEARING SKIES COMBINED WITH A COLD AIRMASS AND LIGHT WINDS WILL
RESULT IN PATCHY FROST IN NORTH AND EAST BAY VALLEYS SUNDAY
MORNING. TEMPERATURES WILL LIKELY BE COLDER SUNDAY NIGHT...WITH
PATCHY FROST POSSIBLE IN ALL INLAND VALLEYS LATE SUNDAY NIGHT INTO
EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 9:46 AM PSTSpecial Marine WarningMTR29 min
Dec 29, 10:12 AM PSTSpecial Marine WarningMTR33 min

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.